# SDR SIMA20170106003

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,510 hours, 34,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FORWARD FLASHLIGHT RED CHARGING LIGHT NOT ILLUMINATING.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-50-16 OPS CHECKED GOOD.
